# SDR SIMA200707803

- Difficulty date: March 18, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 9,670 hours, 6,572 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Guard
- Part number: 4331000
- Condition: Failed
- Location: Flight Deck
- Part time: 9,670 hours, 6,572 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON LANDING ROLL OUT, CREW PUSH LEFT FIRE ARM PBA, LEFT ENGINE SHUT DOWN.  REMOVED AND REPLACED LEFT FIRE PUSH BUTTON LIGHT GUARD IAW CRJ AMM 31-14-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
